# SDR DL72K000878

- Difficulty date: May 3, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 62,083 hours, 47,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: UNK
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CTR AISLE EMERGENCY LIGHT WON''T TEST.  REPLACED RACK, CHECKS OK.
